MathSciNet Relay Station
MathSciNet bibliographic data
MR107363 (21 #6088) 65.00
Kulik, Stephen On the solution of algebraic equations. Proc. Amer. Math. Soc. 10 1959 185–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement